# SDR AALA201907119003

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 55,242 hours, 27,824 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EXCESSIVE BRAKE PEDAL TRAVEL, BRAKES ARE GRABBY. MAINTENANCE SERVICED BOTH BRAKE ACCUMULATORS IAW AMM 32-42-04. NO ISSUES NOTED.
